# SDR VNAA202209039999

- Difficulty date: September 3, 2022
- Submitted: September 3, 2022
- Operation: Air carrier
- Aircraft: N531EG
- Make and model: Bombdr CL6002D15
- Aircraft serial: 1309
- Aircraft time: 27,323 hours, 20,543 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Intercostal
- Part number: SH670320754
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVI BAY DOOR INTERCOSTAL IS CORRODED BETWEEN STGR 27 TO 26R. INSTALLED NEW INTERCOSTAL AT STGR 27 - 26R FWD ON AVI BAY DOOR IAW CRJ700 SRM 51--42-06-001-001-A01
